If you need an accessible version of this item please contact JSTOR User Support

Geometrical Staircases

Sandra Blutman
Journal of the Society of Architectural Historians
Vol. 26, No. 1 (Mar., 1967), pp. 34-39
DOI: 10.2307/988387
Stable URL: http://www.jstor.org/stable/988387
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Geometrical Staircases
Preview not available

Page Thumbnails

  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
[34]
    [34]
  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37
  • Thumbnail: Page 
38
    38
  • Thumbnail: Page 
39
    39